# SDR DALA2021032401738

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 62,752 hours, 20,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 759-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 INITIAL INSPECTION: CORROSION ON ANGLE SUPPORT BTW STA. 759 TO 780, RBL 65 AT PASSENGER FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00717: CORROSION LEVEL 2 ON ANGLE SUPPORT BTW STA 759 TO 780, RBL 65 AT PASSENGER FLOOR STRUCTURE WAS REPAIRED PER B757-300 S.R.M. (1761332)
